MAUDE Adverse Event Report: TRIMED TORX THREADED PEG, 20MM

TRIMED TORX THREADED PEG, 20MM
Model Number TPEG-20
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 09/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep reported on 11jul2023 that when a surgeon was inserting the last tpeg-20 into a vlbpr-3-7 the head of the screw broke off.The screw was being placed into a bearing hole and it was not inserted under power.It was reported that the screw is still in the patient and locked into the plate.This did cause a slight delay in surgery.The broken screw head was removed from the patient and the surgeon does not believe that the head breaking off will cause the patient any additional harm.The head of the screw was discarded, one picture was provided, however x-rays are not available.Additional information was received on 10sep2023 that a revision surgery was done on (b)(6) 2023 to remove the plate and screw construct due to patient discomfort.It was reported that the rep is unsure if the patient was weight bearing too early.

Brand Name
TORX THREADED PEG, 20MM
Common Device Name
TORX THREADED PEG, 20MM
Manufacturer (Section D)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key17733481
Report Number2031009-2023-00006
Device Sequence Number17611169
Product Code HRS
UDI-Device Identifier00842188108389
UDI-Public00842188108389
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K040112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPEG-20
Device Catalogue NumberTPEG-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown